MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Codes Separation Failure (2547); Material Deformation (2976)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 06/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that dissection occurred.The target lesion was located in the right hepatic artery.A 2mm x 6cm interlock was selected for use.During the procedure, the coil was deployed to first implement embo with the a1 nomar branch of right hepatic artery.However, it was noted that the coil wire was not deployed as the coil wire was kinked in the microcatheter.Thus, the first attempted coil was removed and discarded.A product with the same size was tried again, however when the device was pushed hard, a vessel dissection was noticed.The device was removed and discarded and the procedure was completed with a different device.No further patient complications reported.
 
Event or Problem Description
It was reported that dissection occurred.The target lesion was located in the right hepatic artery.A 2mm x 6cm interlock was selected for use.During the procedure, the coil was deployed to first implement embo with the a1 nomar branch of right hepatic artery.However, it was noted that the coil wire was not deployed as the coil wire was kinked in the microcatheter.Thus, the first attempted coil was removed and discarded.A product with the same size was tried again, however when the device was pushed hard, a vessel dissection was noticed.The device was removed and discarded and the procedure was completed with a different device.No further patient complications reported.It was further reported that when the physician pushed the idc wire, and the coil didn't move into the microcatheter, it was moved by force.A mild-flow limiting-dissection was noted but was recovered normally after around 20 minutes.However, additional coiling was performed by using a non boston scientific device.No fragments remained in the patient's body.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key14708615
Report Number2134265-2022-06629
Device Sequence Number5075282
Product Code KRD
UDI-Device Identifier08714729845270
UDI-Public08714729845270
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/17/2023
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0025605802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/06/2022
Supplement Date Received by Manufacturer06/19/2022
Initial Report FDA Received Date06/15/2022
Supplement Report FDA Received Date07/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexFemale